Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/508,
  title    = {The Balanced Hamiltonian Cycle on the Toroidal Mesh Graphs},
  author    = {Wen-Fang Peng and  Justie Su-Tzu Juan},
  country   = {},
  institution={},
  abstract  = {The balanced Hamiltonian cycle problemis a quiet new topic of graph theorem. Given a graph G = (V, E), whose edge set can be partitioned into k dimensions, for positive integer k and a Hamiltonian cycle C on G. The set of all i-dimensional edge of C, which is a subset by E(C), is denoted as Ei(C).
},
    journal   = {International Journal of Computer, Electrical, Automation, Control and Information Engineering},  volume    = {6},
  number    = {5},
  year      = {2012},
  pages     = {674 - 680},
  ee        = {http://waset.org/publications/508},
  url       = {http://waset.org/Publications?p=65},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 65, 2012},
}